# SDR ABXA9700301

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND THE VERTICAL STABILIZER SKIN GOUGED, CRACKED AND PUNCTURED ON RIGHT SIDE NEAR THE JACK SCREW.  REPLACED SKIN PANEL IAW DC-9 SRM CHAPTERS 51-30-2, 51-30-5 AND 51-10-8.
